Alert archive / Kansas / Winter Weather Advisories in 2020
Winter Weather Advisory 21, NWS Dodge City, KS
NWS Dodge City, KS issued this winter weather advisory at Dec 28, 2020, 3:43 AM CST for 22 counties in Kansas. It took effect at Dec 29, 2020, 3:00 AM CST. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Dec 28, 2020, 3:43 AM CST (09:43 UTC)
- In effect from
- Dec 29, 2020, 3:00 AM CST
- Expired
- Dec 29, 2020, 11:52 AM CST
- In force
- 9 hr
- Issued by
- NWS Dodge City, KS
All 22 counties
Barber County, KS, Clark County, KS, Comanche County, KS, Edwards County, KS, Ellis County, KS, Finney County, KS, Ford County, KS, Grant County, KS, Gray County, KS, Haskell County, KS, Hodgeman County, KS, Kiowa County, KS, Lane County, KS, Meade County, KS, Ness County, KS, Pawnee County, KS, Pratt County, KS, Rush County, KS, Seward County, KS, Stafford County, KS, Stevens County, KS, Trego County, KS
The radar
The Dodge City radar (KDDC), 12 km from the middle of the area, began a volume at 09:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 9.7 hours before the alert went out and 8 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1569 m above ground
- 0-6 km bulk shear
- 88 kt
- 0-1 km storm-relative helicity
- -54 m²/s²
- 0-3 km storm-relative helicity
- -50 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
417 WWUS43 KDDC 280943 WSWDDC URGENT - WINTER WEATHER MESSAGE National Weather Service Dodge City KS 343 AM CST Mon Dec 28 2020 KSZ030-031-045-046-282200- /O.NEW.KDDC.WW.Y.0021.201229T0900Z-201229T2100Z/ Trego-Ellis-Ness-Rush- Including the cities of Wakeeney, Pfeifer, Hays, Ness City, and La Crosse 343 AM CST Mon Dec 28 2020 ...WINTER WEATHER ADVISORY IN EFFECT FROM 3 AM TO 3 PM CST TUESDAY... * WHAT...Mixed precipitation expected. Total snow accumulations of up to one inch and ice accumulations of up to one tenth of an inch. * WHERE...Trego, Ellis, Ness and Rush Counties. * WHEN...From 3 AM to 3 PM CST Tuesday. * IMPACTS...Plan on slippery road conditions. The hazardous conditions could impact the morning commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. A Winter Weather Advisory means that periods of snow...sleet...or freezing rain will cause travel difficulties. Be prepared for slippery roads and limited visibilities...and use caution while driving. && $$ KSZ064>066-076>081-085>090-282200- /O.NEW.KDDC.WW.Y.0021.201229T0900Z-201229T1800Z/ Hodgeman-Pawnee-Stafford-Haskell-Gray-Ford-Edwards-Kiowa-Pratt- Stevens-Seward-Meade-Clark-Comanche-Barber- Including the cities of Jetmore, Hanston, Larned, St. John, Stafford, Macksville, Sublette, Satanta, Cimarron, Montezuma, Dodge City, Kinsley, Lewis, Greensburg, Haviland, Pratt, Hugoton, Liberal, Meade, Plains City, Fowler, Ashland, Minneola, Coldwater, Lake Coldwater, Protection, Medicine Lodge, and Kiowa 343 AM CST Mon Dec 28 2020 ...WINTER WEATHER ADVISORY IN EFFECT FROM 3 AM TO NOON CST TUESDAY... * WHAT...Freezing rain. Total ice accumulation around one tenth of an inch. * WHERE...Portions of south central and southwest Kansas east of a line from Liberal to Cimarron to Jetmore. * WHEN...From 3 AM to noon CST Tuesday. * IMPACTS...Plan on slippery road conditions. The hazardous conditions could impact the morning commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. A Winter Weather Advisory means that periods of snow...sleet...or freezing rain will cause travel difficulties. Be prepared for slippery roads and limited visibilities...and use caution while driving. && $$
5 follow-up statements
546 WWUS43 KDDC 281535 WSWDDC URGENT - WINTER WEATHER MESSAGE National Weather Service Dodge City KS 935 AM CST Mon Dec 28 2020 ...Freezing Rain, Sleet and Snow Expected... KSZ030-031-045-046-291200- /O.CON.KDDC.WW.Y.0021.201229T0900Z-201229T2100Z/ Trego-Ellis-Ness-Rush- Including the cities of Wakeeney, Pfeifer, Hays, Ness City, and La Crosse 935 AM CST Mon Dec 28 2020 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 3 AM TO 3 PM CST TUESDAY... * WHAT...Mixed precipitation expected. Total snow accumulations of up to one inch and ice accumulations of up to one tenth of an inch. * WHERE...Trego, Ellis, Ness and Rush Counties. * WHEN...From 3 AM to 3 PM CST Tuesday. * IMPACTS...Plan on slippery road conditions. The hazardous conditions will impact the Tuesday morning commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ KSZ064>066-076>081-085>090-291200- /O.CON.KDDC.WW.Y.0021.201229T0900Z-201229T1800Z/ Hodgeman-Pawnee-Stafford-Haskell-Gray-Ford-Edwards-Kiowa-Pratt- Stevens-Seward-Meade-Clark-Comanche-Barber- Including the cities of Jetmore, Hanston, Larned, St. John, Stafford, Macksville, Sublette, Satanta, Cimarron, Montezuma, Dodge City, Kinsley, Lewis, Greensburg, Haviland, Pratt, Hugoton, Liberal, Meade, Plains City, Fowler, Ashland, Minneola, Coldwater, Lake Coldwater, Protection, Medicine Lodge, and Kiowa 935 AM CST Mon Dec 28 2020 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 3 AM TO NOON CST TUESDAY... * WHAT...Freezing rain. Total ice accumulation of one tenth to two tenths of an inch. Isolated ice accumulations as high as one quarter inch are possible. Freezing rain is expected to change to rain after noon Tuesday. * WHERE...Portions of south central and southwest Kansas east of a line from Liberal to Cimarron to Jetmore. * WHEN...From 3 AM to noon CST Tuesday. * IMPACTS...Plan on slippery road conditions. Ice accumulation is most likely on elevated surfaces such as trees, power lines and automobiles. Bridges and overpasses, and sidewalks, will accumulate ice more efficiently. Slow down and allow extra time to reach your destination Tuesday morning. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ Turner
353 WWUS43 KDDC 282309 WSWDDC URGENT - WINTER WEATHER MESSAGE National Weather Service Dodge City KS 509 PM CST Mon Dec 28 2020 ...Freezing Rain, Sleet and Snow Expected... KSZ044-063-075-291415- /O.EXA.KDDC.WW.Y.0021.201229T0900Z-201229T1800Z/ Lane-Finney-Grant- Including the cities of Dighton, Garden City, and Ulysses 509 PM CST Mon Dec 28 2020 ...WINTER WEATHER ADVISORY IN EFFECT FROM 3 AM TO NOON CST TUESDAY... The National Weather Service in Dodge City has issued a Winter Weather Advisory for freezing rain, which is in effect from 3 AM to noon CST Tuesday. * WHAT...Freezing rain. Total ice accumulation of five hundredths to one tenth of an inch. Freezing rain is expected to change to rain after noon Tuesday. * WHERE...Portions of south central and southwest Kansas east of a line from Hugoton to Garden City to Dighton. * WHEN...From 3 AM to noon CST Tuesday. * IMPACTS...Plan on slippery road conditions. Ice accumulation is most likely on elevated surfaces such as trees, power lines and automobiles. Bridges and overpasses, and sidewalks, will accumulate ice more efficiently. Slow down and allow extra time to reach your destination Tuesday morning. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ KSZ030-031-045-046-291415- /O.CON.KDDC.WW.Y.0021.201229T0900Z-201229T2100Z/ Trego-Ellis-Ness-Rush- Including the cities of Wakeeney, Pfeifer, Hays, Ness City, and La Crosse 509 PM CST Mon Dec 28 2020 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 3 AM TO 3 PM CST TUESDAY... * WHAT...Mixed precipitation expected. Total snow accumulations of up to one inch and ice accumulations of up to one tenth of an inch. * WHERE...Trego, Ellis, Ness and Rush Counties. * WHEN...From 3 AM to 3 PM CST Tuesday. * IMPACTS...Plan on slippery road conditions. The hazardous conditions will impact the Tuesday morning commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ KSZ064>066-076>081-085>090-291415- /O.CON.KDDC.WW.Y.0021.201229T0900Z-201229T1800Z/ Hodgeman-Pawnee-Stafford-Haskell-Gray-Ford-Edwards-Kiowa-Pratt- Stevens-Seward-Meade-Clark-Comanche-Barber- Including the cities of Jetmore, Hanston, Larned, St. John, Stafford, Macksville, Sublette, Satanta, Cimarron, Montezuma, Dodge City, Kinsley, Lewis, Greensburg, Haviland, Pratt, Hugoton, Liberal, Meade, Plains City, Fowler, Ashland, Minneola, Coldwater, Lake Coldwater, Protection, Medicine Lodge, and Kiowa 509 PM CST Mon Dec 28 2020 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 3 AM TO NOON CST TUESDAY... * WHAT...Freezing rain. Total ice accumulation of one tenth to two tenths of an inch. Isolated ice accumulations as high as one quarter inch are possible. Freezing rain is expected to change to rain after noon Tuesday. * WHERE...Portions of south central and southwest Kansas east of a line from Hugoton to Garden City to Dighton. * WHEN...From 3 AM to noon CST Tuesday. * IMPACTS...Plan on slippery road conditions. Ice accumulation is most likely on elevated surfaces such as trees, power lines and automobiles. Bridges and overpasses, and sidewalks, will accumulate ice more efficiently. Slow down and allow extra time to reach your destination Tuesday morning. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && TATRO $$
227 WWUS43 KDDC 291152 WSWDDC URGENT - WINTER WEATHER MESSAGE National Weather Service Dodge City KS 552 AM CST Tue Dec 29 2020 KSZ044-063>066-075>081-085>090-291800- /O.CON.KDDC.WW.Y.0021.000000T0000Z-201229T1800Z/ Lane-Finney-Hodgeman-Pawnee-Stafford-Grant-Haskell-Gray-Ford- Edwards-Kiowa-Pratt-Stevens-Seward-Meade-Clark-Comanche-Barber- Including the cities of Dighton, Garden City, Jetmore, Hanston, Larned, St. John, Stafford, Macksville, Ulysses, Sublette, Satanta, Cimarron, Montezuma, Dodge City, Kinsley, Lewis, Greensburg, Haviland, Pratt, Hugoton, Liberal, Meade, Plains City, Fowler, Ashland, Minneola, Coldwater, Lake Coldwater, Protection, Medicine Lodge, and Kiowa 552 AM CST Tue Dec 29 2020 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY... * WHAT...Freezing rain. Total ice accumulation of around one tenth of an inch. Freezing rain is expected to change to rain before ending around midday. * WHERE...Portions of south central and southwest Kansas east of a line from Hugoton to Garden City to Dighton. * WHEN...Until noon CST Today. * IMPACTS...Plan on slippery road conditions. Ice accumulation is most likely on elevated surfaces such as trees, power lines and automobiles. Bridges and overpasses, and sidewalks, will accumulate ice more efficiently. Slow down and allow extra time to reach your destination Tuesday morning. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ KSZ030-031-045-046-292100- /O.CON.KDDC.WW.Y.0021.000000T0000Z-201229T2100Z/ Trego-Ellis-Ness-Rush- Including the cities of Wakeeney, Pfeifer, Hays, Ness City, and La Crosse 552 AM CST Tue Dec 29 2020 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST THIS AFTERNOON... * WHAT...Mixed precipitation expected. Total snow and sleet accumulations of up to one inch and ice accumulations of up to one tenth of an inch. * WHERE...Trego, Ellis, Ness and Rush Counties. * WHEN...Until 3 PM CST This Afternoon. * IMPACTS...Plan on slippery road conditions. The hazardous conditions will impact the Tuesday morning commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$
763 WWUS43 KDDC 291715 WSWDDC URGENT - WINTER WEATHER MESSAGE National Weather Service Dodge City KS 1115 AM CST Tue Dec 29 2020 KSZ044-063-064-075>081-085>090-291815- /O.CAN.KDDC.WW.Y.0021.000000T0000Z-201229T1800Z/ Lane-Finney-Hodgeman-Grant-Haskell-Gray-Ford-Edwards-Kiowa-Pratt- Stevens-Seward-Meade-Clark-Comanche-Barber- Including the cities of Dighton, Garden City, Jetmore, Hanston, Ulysses, Sublette, Satanta, Cimarron, Montezuma, Dodge City, Kinsley, Lewis, Greensburg, Haviland, Pratt, Hugoton, Liberal, Meade, Plains City, Fowler, Ashland, Minneola, Coldwater, Lake Coldwater, Protection, Medicine Lodge, and Kiowa 1115 AM CST Tue Dec 29 2020 ...WINTER WEATHER ADVISORY IS CANCELLED... Temperatures have climbed above freezing in the areas still receiving precipitation and for other areas the precipitation has ended. $$ KSZ030-031-045-291815- /O.CAN.KDDC.WW.Y.0021.000000T0000Z-201229T2100Z/ Trego-Ellis-Ness- Including the cities of Wakeeney, Pfeifer, Hays, and Ness City 1115 AM CST Tue Dec 29 2020 ...WINTER WEATHER ADVISORY IS CANCELLED... Precipitation has ended so the advisory has been cancelled. $$ KSZ046-291930- /O.CON.KDDC.WW.Y.0021.000000T0000Z-201229T2100Z/ Rush- Including the city of La Crosse 1115 AM CST Tue Dec 29 2020 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST THIS AFTERNOON... * WHAT...Freezing rain and rain will gradually change to all rain early this afternoon before ending. Ice accumulations of a tenth of an inch are expected. * WHERE...Rush county. * WHEN...Until 3 PM CST This Afternoon. * IMPACTS...Plan on slippery road conditions. The hazardous conditions will impact the Tuesday morning commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. Prepare for possible power outages. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ KSZ065-066-291815- /O.CON.KDDC.WW.Y.0021.000000T0000Z-201229T1800Z/ Pawnee-Stafford- Including the cities of Larned, St. John, Stafford, and Macksville 1115 AM CST Tue Dec 29 2020 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY... * WHAT...Freezing rain. Total ice accumulation of around one tenth of an inch. Freezing rain is expected to change to rain early this afternoon before ending. * WHERE...Pawnee and Stafford counties. * WHEN...Until noon CST Today. * IMPACTS...Plan on slippery road conditions. Ice accumulation is most likely on elevated surfaces such as trees, power lines and automobiles. Bridges and overpasses, and sidewalks, will accumulate ice more efficiently. Slow down and allow extra time to reach your destination Tuesday morning. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. Prepare for possible power outages. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$
848 WWUS43 KDDC 291752 WSWDDC URGENT - WINTER WEATHER MESSAGE National Weather Service Dodge City KS 1152 AM CST Tue Dec 29 2020 KSZ046-291900- /O.CAN.KDDC.WW.Y.0021.000000T0000Z-201229T2100Z/ Rush- Including the city of La Crosse 1152 AM CST Tue Dec 29 2020 ...WINTER WEATHER ADVISORY IS CANCELLED... Freezing rain has ended. $$ KSZ065-066-291900- /O.CAN.KDDC.WW.Y.0021.000000T0000Z-201229T1800Z/ Pawnee-Stafford- Including the cities of Larned, St. John, Stafford, and Macksville 1152 AM CST Tue Dec 29 2020 ...WINTER WEATHER ADVISORY IS CANCELLED... Freezing rain has ended. $$
What forecasters said that day
The local office's own words before this winter weather advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Dodge City, KS wrote its last area forecast discussion before this winter weather advisory went out at Dec 28, 3:32 AM CST, 11 minutes earlier.
Area forecast discussion, Dec 28, 3:32 AM CST, 11 minutes before
Area Forecast Discussion National Weather Service Dodge City KS 332 AM CST Mon Dec 28 2020 ...Updated Short Term and Long Term Sections... .SHORT TERM...(Today and tonight) Issued at 331 AM CST Mon Dec 28 2020 Winter precipitation event is clearly the biggest forecast challenge today, tonight, and Tuesday. The initial precipitation event will commence later on today across mainly west central Kansas. This will be in the form of snow, focused on a fairly strong warm frontogenetic zone aloft (roughly 700mb) from northeastern Colorado east-southeastward into northwest and west central Kansas. There are still questions regarding how far south some of this light accumulating snow will extend. Highest confidence in a 1-2 inch snow later today/this evening is in the Scott City-Dighton to Wakeeney areas. At this time, we believe this initial wave will not produce enough snow to create widespread hazardous travel for our forecast area, thus we will not hoist a Winter Weather Advisory for this stage of the event today. This first wave of winter precipitation will shift north through the evening, but as that is occurring, the main "warm conveyer belt" event will develop from the TX-OK Panhandles, expanding rapidly north into southwest Kansas late tonight, especially after Midnight CST (06z). This main round will likely start as a snow-sleet mix in the 06-09z time frame but will quickly change over to freezing rain as the warm layer aloft, centered around 800mb, warms to +3 to +5C. Surface temperatures are expected to remain in the 29 to 32F range through 15z across much of the forecast area, which is supported by many of the models. The 15-18z time frame, however, is still very much in question, as both the heaviest precipitation will be moving across during this time frame and temperatures slowly climb on increased surface warm/moist advection with winds attaining more of a southerly component. Our latest official forecast will call for at least a tenth of an inch of ice accumulation east of a Liberal to Jetmore to LaCrosse line, and this is based on temperatures warming above 32F after 16z or so for much of the area. The ice accumulation forecast remains very much low confidence given the sensitivity to surface temperature in the 09-18z time frame, however we feel a Winter Weather Advisory for this is warranted, given the potential threat from light to moderate accumulating ice. After 18z, the warm conveyer belt precipitation axis will shift deeper into central/south central Kansas as the main upper level trough/jet streak pushes east. Since this system will remain an open trough as it pushes east Tuesday/Tuesday Night, there is not expected to be any additional accumulating precipitation after the main warm conveyer belt event Tuesday. Northwesterly winds at all levels will overtake western Kansas Tuesday Night, allowing the atmosphere to dry out. .LONG TERM...(Tuesday through Sunday) Issued at 331 AM CST Mon Dec 28 2020 There wasn't much energy spent on the Long Term portion of the forecast given the Short-term concern through Tuesday. It certainly looks like a much more tranquil pattern for southwest Kansas. The southern end of the passing open trough mid-week will transform into a rather robust mid-latitude cyclone, but this will be occurring well to our east. Another mid level cyclone will dive southeast across the Four Corners in the wake of the first upper low, but even this second upper low will miss us by quite a distance to the south. It will not have much in the way of moisture to work with anyway, on the heels of the first storm. The weekend into early next week, the upper level pattern will likely remain fairly perturbed with more shortwave troughs zipping across the CONUS. Since it is so far out in time, it remains to be seen what (if any) of these systems will do with respect to sensible weather in the 4-7 January time frame. && .AVIATION...(For the 06Z TAFS through 06Z Monday night) Issued at 1117 PM CST Sun Dec 27 2020 A fairly difficult aviation forecast today, as light snow is expected to develop along a west-northwest to east-southeast axis across mainly west central Kansas, clipping portions of southwest Kansas as well. The best window for any light snow will be a 4 to 6 hour period during the afternoon (GCK) and late afternoon/evening (HYS). These are the only two terminals that -SN will be included with associated MVFR flight category. Confidence in the snow being heavier at these terminals is not high enough to warrant IFR during this TAF period. Widespread IFR/LIFR will develop just after the end of this TAF period late Monday night into Tuesday along with winter precipitation in the form of freezing rain and/or sleet, snow. && .PRELIMINARY POINT TEMPS/POPS... DDC 38 28 40 25 / 30 80 90 30 GCK 37 26 41 22 / 40 70 70 20 EHA 40 29 49 25 / 10 50 50 10 LBL 39 26 45 23 / 10 70 80 20 HYS 36 26 36 22 / 40 70 90 20 P28 40 30 45 29 / 10 90 100 70 && .DDC WATCHES/WARNINGS/ADVISORIES... Winter Weather Advisory from 3 AM to noon CST Tuesday for KSZ064>066-076>081-085>090. Winter Weather Advisory from 3 AM to 3 PM CST Tuesday for KSZ030- 031-045-046. && SHORT TERM...Umscheid LONG TERM...Umscheid AVIATION...Umscheid
Hazardous weather outlook, Dec 27, 4:39 AM CST, 23 hours 4 minutes before
Hazardous Weather Outlook National Weather Service Dodge City KS 439 AM CST Sun Dec 27 2020 KSZ030-031-043>046-061>066-074>081-084>090-281045- Trego-Ellis-Scott-Lane-Ness-Rush-Hamilton-Kearny-Finney-Hodgeman- Pawnee-Stafford-Stanton-Grant-Haskell-Gray-Ford-Edwards-Kiowa- Pratt-Morton-Stevens-Seward-Meade-Clark-Comanche-Barber- 439 AM CST Sun Dec 27 2020 /339 AM MST Sun Dec 27 2020/ This hazardous weather outlook is for portions of central...south central...southwest and west central Kansas. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Days 2-7 Discussion ------------------- Light snow is expected to develop across mainly far west central Kansas Monday. Little to no snow accumulation is expected with the first wave of precipitation Monday. Widespread winter precipitation in the form of freezing rain, sleet, and snow is expected to overspread much of the southwest Kansas region early Tuesday morning. The greatest risk for winter precipitation will be during the morning hours when the temperature is expected to remain at or below 32 degrees. Temperature is expected to slowly climb above 32 by midday or early afternoon. Light ice accumulation can be expected along with light snow accumulation up along the I-70 corridor Tuesday. Days 2-7 Hazards ---------------- * Monday - Snow: Limited risk * Tuesday - Ice accumulation: Elevated risk - Snow: Elevated risk * Wednesday - Non thunderstorm wind: Limited risk * Thursday No hazards. * Friday No hazards. * Saturday No hazards. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight. && For more details visit our webpage https://weather.gov/crh/ghwo?sid=ddc
Nearby
Winter Weather Advisories in Kansas, 2020Every winter weather advisory in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.